Tamoxifen citrate and Numbness in hands or feet - from FDA reports
There is no Numbness in hands or feet reported by people who take Tamoxifen citrate yet. This review analyzes which people have Numbness in hands or feet with Tamoxifen citrate. It is created by eHealthMe based on reports from FDA, and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Jun, 24, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Numbness in hands or feet when taking Tamoxifen citrate?
- Check symptoms - is numbness in hands or feet caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- More tools...
Tamoxifen citrate has active ingredients of tamoxifen citrate. It is often used in breast cancer. (latest outcomes from Tamoxifen citrate 9,572 users)
Numbness In Hands Or Feet
Numbness in hands or feet has been reported by people with high blood cholesterol, insomnia, high blood pressure, migraine, gastroesophageal reflux disease (latest reports from 633 Numbness in hands or feet patients).
Browse all side effects of Tamoxifen citratea b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Numbness in hands or feetNumbness in hands or feet
Could your condition cause Numbness in hands or feetNumbness in hands or feet
What would happen?
Can you answer these questions?
Been on Tamoxifen for 2 years. Was treated for stage 2, grade 3 breast cancer 2013 at 70. On anastrazole for a year, but side effects caused issued. Doc put me on Tamoxifen summer for 2015. Incontinence when going for a 30 minute walk started about 8 months over winter months first year, but ...
Heavy legs, numb feet, better in AM and worsens during day and abates a bit in the evening. Was taking 500 mg daily, now 3x weakly, but tapering off a bit now because Hb and WBC less than optimal at present. Symptoms abating slightly on lower dosage. Also severe cramps in AM.
Experiencing early withdrawal symptoms and my face, arms, and hands went numb. This of course scares me and I have never been addicted nor do i know much about it so I am not sure weather this is normal for someone going through opiate withdrawal or not!! Any information would be greatly ...
You may be interested in these reviews
I have just stopped taking tamoxifen after 5 years on it and I've noticed the last two years hyperpigmentation all over my face! I'm so gutted about this and I've tried various things to get rid of it but nothing has worked! Please help any advice much appreciated... it's only now I've started ...
I just had a double masectomy in late March. I had DCIS grade III in my right and DCIS grade 2 in my left. My right is 90% Estrogen + and the left is 100% estrogen +. I am considering Tomoxifan but am concerned because I have a very large Focal Nodular Hyperplasia with multiple hemangiomas. ...
I had BC in Nov 2014 . DCIS ....lumpectomy and Radiation. I'm on Tomoxofen. I was on low dose aspirin , but I was bruising and bleeding very easily. Once stopped the LD aspirin. Now ... this is the second time my WBC has been low. First time it went up to 3.8 ( that was about 6 months ago ). My ...